# SDR JR2R20250923798

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 20,952 hours, 12,660 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17028507002
- Condition: Mechanic Error
- Location: Zone 500
- Part time: 20,952 hours, 12,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE RIB 42 HAS DRILL START NEXT TO NUT PLATE.  REPAIR.
